# SDR SWAA2013032814198

- Difficulty date: March 25, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N365SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26576
- Aircraft time: 65,346 hours, 54,791 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bypass Valve
- Part number: BAC10CD14
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT APPROX 80KT.  A/C GAVE A PRONOUNCED LEFT/RIGHT YAW MOVEMENT; 3-4 SECONDS LATER APPROX.; A/C RECEIVED A MUCH MORE INTENSE LEFT/RIGHT PULL THAT WAS AT OR NEAR LIMIT OF CONTROL.  REMOVED AND REPLACED RUDDER STEERING ACTUATOR NOSE STEER BYPASS VALVE PER MM.
